# SDR FDEA201307111533

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 27,427 hours, 14,393 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734009620000
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE,  FOUND PYLON TO WING REINFORCE PLATE, WITH ABRASIONS AT OTBD SIDE.  REPAIRED IAW EA 6-5720-T0301089.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
